# SDR E81R2012110232332

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 5,329 hours, 3,754 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 25CW4531
- Condition: Corroded
- Location: Control Cable
- Component: Control Cable
- Component part number: 25CF220315
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLIGHT CREW NOTED AIRBRAKE WARNING INDICATION AFTER ACFT FULLY CONFIGURED FOR LANDING, WITH AIRBRAKE CONTROL LEVER FULLY FWD IN AIRBRAKES SHUT SETTING.  CONFIGURATION WARNING HORN SOUNDED.  WARNING LIGHT AND HORN INDICATIONS CANCELLED WHEN AIRBRAKE LEVER MOVED SLIGHTLY.  FOUND RT AIRBRAKE INBD END EXTENDED WITH HYD PRESSURE AND AIRBRAKE SELECTED SHUT ON POSTFLIGHT. VERIFIED COMPLAINT, FOUND RT AIRBRAKE CABLE AT WING BELL-CRANK ANGLED AND CABLE END BINDING AT BELL-CRANK MOUNTING POINT.  CLEANED CORROSION FROM CABLE END AND ATTACHING HARDWARE AND LUBRICATED AS REQUIRED FOR FREE MOVEMENT. ADJUSTED RT AIRBRAKE TO FULLY CLOSED POSITION.  VERIFIED RIGGING OF LT AND RT AIRBRAKE POSITION SWITCHES WITHIN SERVICE LIMITS AND PERFORMED SATISFACTORY AIRBRAKE SYS CHECKS WITH NO FAULT INDICATIONS.  RECOMMEND MFG CHECK RECORDS IF AN ISOLATED OCCURENCE OR IF MORE FREQUENT INSP AND LUBRICATION INTERVALS WARRANTED, ESPECIALLY FOR ACFT EXPOSED TO MORE WINTER WEATHER CONDITIONS. IAW SUPPLIED MX HISTORY, SIMILAR INDICATIONS NOTED PREVIOUSLY AND SUCCESFULLY REPAIRED BY AIRBRAKE POSITION SWITCH REPLACEMENTS.
